# SDR SWAA2013020712370

- Difficulty date: February 4, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 36,946 hours, 21,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT OVERHEAD BIN BULLNOSE ROW 9 ABC.  REMOVED AND REPLACED LIGHT ASSY PER MM.
